Advertisement

Functional Analysis and Its Applications

, Volume 14, Issue 2, pp 89–98 | Cite as

Benney equations and quasiclassical approximation in the method of the inverse problem

  • V. E. Zakharov
Article

Keywords

Functional Analysis Inverse Problem Quasiclassical Approximation Benney Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    D. Y. Benney, "Some properties of long nonlinear waves," Stud. Appl. Math.,52, No. 1, 45–50 (1973).Google Scholar
  2. 2.
    R. M. Miura, "Conservation laws for the fully nonlinear long wave equations," Stud. Appl. Math.,53, No. 1, 45–56 (1974).Google Scholar
  3. 3.
    B. A. Kupershmit and Yu. I. Manin, "Equation of long waves with free surface. I. Conservation laws and solutions; II. Hamiltonian structure and higher equations," Funkts. Anal.,11, No. 3, 31–42 (1977);12, No. 1, 25–37 (1978).Google Scholar
  4. 4.
    S. V. Manakov, "On the theory of two-dimensional stationary self-focusing of electromagnetic waves," Zh. Eksp. Teor. Fiz.,65, No. 2, 505–516 (1973).Google Scholar
  5. 5.
    V. E. Zakharov, "Hamiltonian formalism for waves in nonlinear media with dispersion," Izv. Vyssh. Uchebn. Zaved., Radiofiz.,22, No. 4, 431–453 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • V. E. Zakharov

There are no affiliations available

Personalised recommendations